# SDR AMTA200700150

- Difficulty date: March 22, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Ge CF343B1
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AFTER BLOCK OUT APU GEN OFF LIGHT ILLUMINATED, RESENT TURNED OFF GEN LIGHT AND APU DOOR EICAS MSG APPEARED.  RESET CB APU BATT BUS.  PERFORMED APU BITE IAW FIM 49-11-00, FIG 103, NO FAULTS.  RAN APU NO DEFECTS FOUND.  APU DOOR CLOSES ON SHUTDOWN.  (K)
